# SDR QXEA0200629

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 39,546 hours, 47,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-AFT FACING PORTION OF OVERHEAD EXIT SIGN ROW 9 INOPERATIVE.  REPLACED OVERHEAD EXIT SIGN AT ROW 9.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
